# SDR UPS04842149

- Difficulty date: February 26, 2004
- Submitted: April 16, 2004
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- Aircraft time: 60,474 hours, 24,907 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 37558412
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 AFT CARGO PIT AT FS 1230 AT L33R Z-FITTING IS CORRODED.  REMOVED CORROSION IAW DC8 SRM 51-1-8, OUT OF LIMITS IAW DC8 SRM 53-2-0.  REMOVED DAMAGED FITTING IAW DC8 SRM 51-1-20D, REC'D, LOCATED AND DRILLED UP FITTING IAW DC8 SRM 53-2-0 FIG 2G, AND 51-1-24.  ALODINED AND PRIMED IAW DC8 SRM 51-1-8.  INSTALLED FITTING AND REPAIR ANGLES IAW DC8 SRM 53-2-0 FIG 2G.
